A 36-year-old female asked:
Disclaimer

could the mirena (levonorgestrel) iud cause autonomic nervous system dysfunction or elevated liver enzymes? i've had both since 3mths after iud

1 doctor answer
Dr. Susan Arnoult
24 years experience Family Medicine
No: Progesterone doesn't cause those particular problems.
Answered on Oct 2, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Francine Yep
30 years experience Family Medicine
Yes!: Talk with your doc now. Your pain may be caused by your Mirena (levonorgestrel) iud but may also be caused by other concerning problems . Please talk ... Read More
1
1 thank
A female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Unlikely: With a negative pregnancy test, pregnancy is exceedingly unlikely. The sensation you are feeling could be due to intestinal motility.
A 20-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic ... Read More
A 20-year-old female asked:
Dr. Devin Namaky
13 years experience Obstetrics and Gynecology
No.: While there are side effects, such as cramping, there are normally not systemic side effects unless the placement is not correct or infection is prese ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month